# SDR ASAA2025090961323

- Difficulty date: September 9, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 41,625 hours, 13,113 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: 111A132210
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR WEB, LH PACK BAY AFT VAPOR BARRIER SKATE ANGLE CRACKED BS 663.75 LBL +9. GROUNDED - YES. REPAIRED REAR VAPOR WEB SUPPORT ANGLE IAW B737-900 SRM 57-10-10-2R-5 REPAIR 5 REV 56-10 JUL 2025. CAP SEALED IAW B737-900 SRM 57-10-10-2R-5. ELECTRICAL BOND CHECK GOOD IAW B737-900 SWPM 20-20-00 PAR 13. CATEGORY A REPAIR.
